Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 8, 2014, 6:39 PM EDT for Peach County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 6:39 PM EDT (22:39 UTC)
- Expired
- Jun 8, 2014, 7:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Peach County, GA
The radar
The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
343
WWUS82 KFFC 082239
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT SUN JUN 8 2014
GAZ081-094-082315-
639 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PEACH AND
CRAWFORD COUNTIES UNTIL 715 PM EDT...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF FRIENDSHIP TO HORNS...
MOVING SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND CRAWFORD COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HORNS...FRIENDSHIP...LEE POPE...
JACK BROWN ESTATES...FORT VALLEY...NAKOMIS...POWERVILLE...BYRON...
MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3251 8393 3250 8402 3253 8400 3256 8405
3262 8407 3264 8406 3266 8409 3272 8395
3279 8386 3272 8380 3268 8371 3265 8372
3253 8372 3253 8375 3250 8375 3251 8379
3245 8380 3244 8382
TIME...MOT...LOC 2239Z 325DEG 20KT 3273 8384 3265 8390
3262 8404
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 8, 3:12 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jun 8, 3:12 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT SUN JUN 8 2014 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... IN THE WAKE OF THE SHORTWAVE THAT PUSHED THROUGH AND BROUGHT ALL THE CONVECTION TO THE AREA OVERNIGHT AND EARLY THIS MORNING...WEAK RIDGING HAS BUILT IN ALOFT AGAIN WITH SLIGHTLY DRIER DEWPOINTS FILTERING IN ESPECIALLY ACROSS NORTH GEORGIA. THIS TREND WILL CONTINUE WITH WEAK LAGGING FRONT PUSHING INTO THE AREA THIS AFTERNOON AND EVENING. CONVECTION IS ONCE AGAIN SLOW TO FIRE THIS AFTERNOON BUT EXPECT THAT IT WILL START PICKING UP SHORTLY... ESPECIALLY ACROSS SOUTHERN AND WESTERN ZONES WHERE INSTABILITY IS HIGHER AND INFLUENCE OF THE FRONT WILL BE FELT A LITTLE BETTER. ANOTHER ROUND OF CONVECTION CURRENTLY FIRING ACROSS THE LOWER MISSISSIPPI VALLEY SHOULD WEAKEN TONIGHT BUT THE REMNANTS WILL LIKELY PUSH INTO NORTH GEORGIA LATE OVERNIGHT AND EARLY MONDAY...SO HAVE INCREASED POPS ACROSS NORTHERN ZONES ACCORDINGLY. UPPER RIDGE PUSHES A LITTLE FURTHER EAST PLACING THE SOUTHEAST AND TENNESSEE VALLEY INTO SOUTHWEST FLOW ALOFT AHEAD OF ANOTHER...STRONGER... SYSTEM DEVELOPING IN THE PLAINS MONDAY NIGHT. LOWS TONIGHT ESPECIALLY IN NORTH GEORGIA...BEHIND THE FRONT BUT AHEAD OF REMNANT CONVECTION THAT SHOULD PUSH IN CLOSER TO SUNRISE... WILL BE QUITE A BIT COOLER THAN THE PAST FEW NIGHTS. THE REST OF THE AREA SHOULD SEE SIMILAR TEMPS TO LAST NIGHT /THOUGH TEMPS DID GET COOLER THAN FORECAST LAST NIGHT/...BUT GENERALLY FAIRLY CLOSE TO SEASONAL AVERAGES EXCEPT AGAIN UP IN NORTHERN ZONES. TDP .LONG TERM /TUESDAY THROUGH SUNDAY/... FOR NOW...WEDNESDAY LOOKS LIKE THE BEST DAY FOR CONVECTION AS A STRONG SHORTWAVE MOVES ACROSS THE CWFA AHEAD OF AN APPROACHING 500MB TROUGH. ATMOS SHOULD BE SOMEWHAT UNSTABLE AT THE SURFACE...SO THE COOLER TEMPERATURES ALOFT WILL HELP SUSTAIN CONVECTION. HOWEVER...SINCE THE MODELS TYPICALLY HAVE TROUBLE RESOLVING SHORTWAVE ENERGY THIS FAR OUT...THE TIMING WILL BE HARD TO NAIL DOWN. HAVE RAISED POPS ACROSS THE ENTIRE CWFA TO LIKELY. THE TROUGH BEGINS TO SHIFT OFFSHORE LATER THURSDAY INTO FRIDAY. SYNOPTIC MODELS ARE PROGGING A LEE TROUGH TO DEVELOP ACROSS NE/E GA FOR THE REMAINDER OF THE WEEK. THIS FEATURE COULD HELP TO INITIATE/FOCUS PRECIP. && AVIATION... 18Z UPDATE... VFR THIS AFTERNOON WITH SCT-BKN CU 4-5KFT EXPECTED. ISOLATED TSRA STILL POSSIBLE ESPECIALLY FOR SOUTHERN TAFS BUT REMOVED TEMPO FROM NORTHERN TAFS...NOT ENOUGH CONFIDENCE. SHOULD BE MAINLY VFR TONIGHT WITH ANOTHER ROUND OF TSRA ON MONDAY...POSSIBLY MORE NORTH WITH INFLUENCE OFF UPPER SYSTEM. WINDS GENERALLY W THROUGH THE PERIOD. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON OCCURRENCE OF CONVECTION...LOW ON IMPACTS TO ATL. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 69 92 / 20 30 20 40 ATLANTA 70 87 71 88 / 20 30 20 40 BLAIRSVILLE 58 81 63 84 / 20 30 30 40 CARTERSVILLE 65 85 68 88 / 20 30 20 40 COLUMBUS 72 91 72 89 / 30 30 20 30 GAINESVILLE 67 85 69 88 / 20 30 20 40 MACON 70 92 70 92 / 30 30 10 30 ROME 65 85 68 87 / 20 40 30 40 PEACHTREE CITY 67 88 67 88 / 30 30 20 40 VIDALIA 72 92 74 94 / 40 30 10 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TDP LONG TERM....NLISTEMAA AVIATION...TDP
Hazardous weather outlook, Jun 8, 3:33 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 333 PM EDT SUN JUN 8 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 333 PM EDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF GEORGIA THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY WINDS...HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES. THERE IS ALSO SOME POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS MAINLY SOUTH. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. AN APPROACHING UPPER LEVEL LOW PRESSURE TROUGH WILL HELP ENHANCE THUNDERSTORM DEVELOPMENT ACROSS THE AREA WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 8, 5:49 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SUN JUN 8 2014
GAZ098-082215-
549 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TREUTLEN COUNTY
UNTIL 615 PM EDT...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ZAIDEE...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TREUTLEN COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE FIVE POINTS AND ZAIDEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3237 8241 3236 8241 3235 8243 3234 8248
3234 8249 3233 8253 3244 8260 3248 8252
3239 8239
TIME...MOT...LOC 2149Z 324DEG 14KT 3242 8253Special weather statement, Jun 8, 5:52 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT SUN JUN 8 2014
GAZ078-082230-
552 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HARRIS COUNTY
UNTIL 630 PM EDT...
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF MULBERRY GROVE...MOVING
SOUTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HARRIS COUNTY THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MULBERRY GROVE...CATAULA AND ELLERSLIE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3273 8502 3277 8497 3266 8469 3259 8469
3259 8470 3258 8490 3260 8491 3261 8494
TIME...MOT...LOC 2153Z 316DEG 28KT 3271 8496Special weather statement, Jun 8, 6:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 608 PM EDT SUN JUN 8 2014 GAZ066-067-082245- 608 PM EDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP AND MERIWETHER COUNTIES UNTIL 645 PM EDT... AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HILLCREST...MOVING SOUTHEAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HILLCREST... HARRISONVILLE...LOUISE...SAINT MARKS...MOUNTVILLE...BIG SPRINGS... ODESSADALE AND STOVALL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3311 8471 3292 8486 3312 8507 3318 8501 TIME...MOT...LOC 2208Z 316DEG 25KT 3313 8499
Special weather statement, Jun 8, 6:18 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 618 PM EDT SUN JUN 8 2014 GAZ105>108-082245- 618 PM EDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WILCOX... PULASKI...CRISP AND DOOLY COUNTIES UNTIL 645 PM EDT... AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHWEST OF TIPPETTVILLE...MOVING SOUTH AT 30 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILCOX... PULASKI...CRISP AND DOOLY COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOCK SPRINGS...PINEVIEW... FINLEYSON...TIPPETTVILLE...PLEASANT VIEW...POPE CITY...TREMONT...EAST CRISP...PITTS...ROCHELLE...WENONA AND SEVILLE. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3197 8333 3187 8376 3219 8378 3224 8356 TIME...MOT...LOC 2218Z 343DEG 27KT 3213 8368
Special weather statement, Jun 8, 6:27 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 PM EDT SUN JUN 8 2014 GAZ078-079-089>091-082300- 627 PM EDT SUN JUN 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TALBOT... MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 700 PM EDT... AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MIDLAND...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TALBOT...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MIDLAND...ELLERSLIE...FLAT ROCK...UPATOI...EELBECK/WEST FORT BENNING...BOX SPRINGS...MARION ESTATES AND JUNIPER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3236 8464 3255 8492 3266 8480 3255 8448 TIME...MOT...LOC 2227Z 306DEG 13KT 3258 8477
Special weather statement, Jun 8, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT SUN JUN 8 2014
GAZ081-094-082315-
639 PM EDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PEACH AND
CRAWFORD COUNTIES UNTIL 715 PM EDT...
AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTH OF FRIENDSHIP TO HORNS...
MOVING SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND CRAWFORD COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE HORNS...FRIENDSHIP...LEE POPE...
JACK BROWN ESTATES...FORT VALLEY...NAKOMIS...POWERVILLE...BYRON...
MIAMI VALLEY AND LAKEWOOD. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3251 8393 3250 8402 3253 8400 3256 8405
3262 8407 3264 8406 3266 8409 3272 8395
3279 8386 3272 8380 3268 8371 3265 8372
3253 8372 3253 8375 3250 8375 3251 8379
3245 8380 3244 8382
TIME...MOT...LOC 2239Z 325DEG 20KT 3273 8384 3265 8390
3262 8404The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 11:18 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 57 min |
| Jun 8, 12:07 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon, Haralson, Polk, Walker and 1 more | 38 min |
| Jun 8, 12:38 AM EDT | Special Weather Statement | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Gilmer and 7 more | 52 min |
| Jun 8, 1:22 AM EDT | Special Weather Statement | FFC | Bartow, Carroll, Cherokee, Clayton, Cobb, Coweta and 14 more | 53 min |
| Jun 8, 1:50 AM EDT | Special Weather Statement | FFC | Harris, Troup | 40 min |
| Jun 8, 2:11 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Forsyth, Fulton and 8 more | 49 min |
| Jun 8, 2:48 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart, Webster | 42 min |
| Jun 8, 3:00 AM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Lamar, Monroe, Morgan and 7 more | 45 min |
| Jun 8, 3:04 AM EDT | Special Weather Statement | FFC | Banks, Hall, Towns, White | 41 min |
| Jun 8, 3:18 AM EDT | Special Weather Statement | FFC | Dooly, Schley, Sumter | 57 min |
| Jun 8, 3:25 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Monroe, Peach, Upson | 50 min |
| Jun 8, 4:01 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Peach, Sumter | 44 min |
| Jun 8, 4:17 AM EDT | Special Weather Statement | FFC | Baldwin, Bleckley, Jones, Twiggs, Wilkinson | 43 min |
| Jun 8, 4:28 AM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Wilcox | 47 min |
| Jun 8, 4:31 AM EDT | Special Weather Statement | FFC | Wilkes | 44 min |
| Jun 8, 4:59 AM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Glascock, Jefferson, Johnson, Laurens and 6 more | 61 min |
| Jun 8, 5:22 AM EDT | Special Weather Statement | FFC | Wilkes | 38 min |
| Jun 8, 2:59 PM EDT | Special Weather Statement | FFC | Chattahoochee | 31 min |
| Jun 8, 3:29 PM EDT | Special Weather Statement | FFC | Chattahoochee | 31 min |
| Jun 8, 3:57 PM EDT | Special Weather Statement | FFC | Marion, Schley | 33 min |
| Jun 8, 4:04 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 26 min |
| Jun 8, 4:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 8, 4:42 PM EDT | Special Weather Statement | FFC | Webster | 33 min |
| Jun 8, 4:52 PM EDT | Special Weather Statement | FFC | Chattahoochee | 23 min |
| Jun 8, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 34 min |
| Jun 8, 5:28 PM EDT | Special Weather Statement | FFC | Chattahoochee | 47 min |
| Jun 8, 5:31 PM EDT | Special Weather Statement | FFC | Heard | 29 min |
| Jun 8, 5:49 PM EDT | Special Weather Statement | FFC | Treutlen | 26 min |
| Jun 8, 5:52 PM EDT | Special Weather Statement | FFC | Harris | 38 min |
| Jun 8, 6:08 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jun 8, 6:18 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 27 min |
| Jun 8, 6:27 PM EDT | Special Weather Statement | FFC | Muscogee | 33 min |
| Jun 8, 6:50 PM EDT | Special Weather Statement | FFC | Baldwin, Jones, Monroe | 25 min |
| Jun 8, 7:24 PM EDT | Special Weather Statement | FFC | Wilcox | 36 min |
| Jun 8, 7:31 PM EDT | Special Weather Statement | FFC | Taylor | 29 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.